# SDR CA000118024

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 300257
- Condition: Broken
- Location: Mlg
- Part time: 2,147 hours
- Component: Bfgoodrich, 50300010133
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) INNER WHEEL (BRAKE HALF) CRACKED DURING TAXI AND JAMMED THE BRAKE.  FURTHER INVESTIGATION REVEALED CRACKS IN THE OTHER MAIN WHEEL HALVES.
